# SDR SWAA2016082254983

- Difficulty date: August 9, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 76,599 hours, 63,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 360, BETWEEN STRINGERS 1 - 2L.  REPAIRED THE SKIN IAW SRM.
